Show simple item record

dc.contributor.authorMarik, Robert ( Orcid Icon 0000-0001-7109-1526 )
dc.date.accessioned2020-07-31T20:24:57Z
dc.date.available2020-07-31T20:24:57Z
dc.date.issued2002-03-08
dc.identifier.citationMarik, R. (2002). Oscillation criteria for a class of nonlinear partial differential equations. Electronic Journal of Differential Equations, 2002(28), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12276
dc.description.abstractThis paper presents sufficient conditions on the function n ∑ i=1 ∂ / ∂xi Φp (∂u/ ∂xi) + B (x,u) = 0, Φp (u) := |u|p-1 sgn u. p > 1 is weakly oscillatory, i.e. has zero outside of every ball in ℝn. The main tool is modified Riccati technique developed for Schrödinger operator by Noussair and Swanson [11].en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectOscillation criteriaen_US
dc.subjectNonlinear oscillationen_US
dc.subjectUnbounded domainsen_US
dc.titleOscillation Criteria for a Class of Nonlinear Partial Differential Equationsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record